# SDR UPS02438640

- Difficulty date: June 2, 2002
- Submitted: June 17, 2002
- Operation: Air carrier
- Aircraft: N523UP
- Make and model: Boeing 747-200
- Aircraft serial: 22381
- Aircraft time: 67,382 hours, 14,020 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - BS 1940-1980 RBL 78 SEAT TRACK CROWN AND LIP FOUND CORROSION.  SEAT TRACK SECTION REPAIRED AT BETWEEN BS 1930 - BS 1990 RBL 75 AS PER SRM 53-10-05 FIG 1A. CORROSION BLEND OUT SIZE 0.060" X 0.5" X 2"
